Does Vistaril cause Weight Gain?

Last Update May 26, 2016
#2 in Vistaril discussions - 206 posts discuss Weight Gain with Vistaril. Weight Gain is #2 concern in Vistaril discussions.
About Vistaril
Vistaril is an anxiety medication.
Uses: Vistaril is prescribed for Anxiety and Insomnia and is mostly mentioned together with these indications. Read More
Satisfaction Score
?
3.4
5 1 12458
Moderately Satisfied
based on 12,458 conversations around the web
Back to all concerns

Does Vistaril cause Weight Gain?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 206 discussions
?
| brittany.t
I just started vistiril about 3 weeks ago, maybe4. I'm 33 and have had alot of chest pains still re occurring and they call it anxiety and panic so far. I'm not so sure the vistiril and lexapro are working cause its still just as bad as it was 4 wks ago. The vistiril does not make me or help me sleep but I have noticed that I sure am eating alot more and craving sweets alot. This is all new to me. Can I get some feed back

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...